# SDR DALA2018053003709

- Difficulty date: May 29, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 85,476 hours, 38,877 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Missing
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR ATTACH FITTING MISSING SERRATED PLATE. MFG'D PLATE REF BAC DWG 140N2765-8, RESTORED PROTECTIVE SURFACE, INSTALLED REF.52-11-25-825. OPS CHECK REF 5211-9001-4R. REPAIR COMPLETE.
